MathSciNet Relay Station
MathSciNet bibliographic data
MR1815949 15A24 (65F99)
Ivanov, I. G.; Hasanov, V. I.; Minchev, B. V. On matrix equations $X\pm A\sp \ast X\sp {-2}A=I$. Linear Algebra Appl. 326 (2001), no. 1-3, 27–44.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement